# SDR FDEA201105161843

- Difficulty date: May 16, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND 3 EA HOLES WITH CRACK INDICATION AT RT WING LOWER SKIN PANELS OUTER WING ACCESS DOOR CUT-OUT AT BTW XORS=683.400 AND XORS=713.600. REPAIR CARRIED OUT AT RT WING LOWER SKIN PANEL OUTER WING ACCESS DOOR CUTOUT AT BTW XORS 683.400 AND XORS 713.600 IAW DWG S611570004, REV A.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 112.
